MathSciNet Relay Station
MathSciNet bibliographic data
MR1118700 22E45 (11F70 22E40)
Burger, M.; Li, J.-S.; Sarnak, P. Ramanujan duals and automorphic spectrum. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 253–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement